| Model Number |
N/A |
| Medical Device Problem Codes |
No Audible Alarm (1019); Alarm Not Visible (1022)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that no audio on the mobile app occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Data was evaluated and the allegation was confirmed.The device functioned within specifications and patient settings.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that no high alert on the mobile app occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Data was evaluated and the allegation was not confirmed.The probable cause could not be determined.